Patterns of psychological adaptation to divorce after a long-term relationship

Details

Serval ID
serval:BIB_D1C6BB7D8086
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Patterns of psychological adaptation to divorce after a long-term relationship
Journal
Journal of Social and Personal Relationships
Author(s)
Perrig-Chiello P., Hutchison S., Morselli D.
Publication state
Published
Issued date
2015
Peer-reviewed
Oui
Volume
32
Number
3
Pages
386-405
Language
english
Create date
02/09/2014 14:32
Last modification date
20/08/2019 15:51
Usage data